Flinders Academic Commons >
Research Publications >
05 - Mathematics, Information and Communication Sciences >
0102 - Applied Mathematics >
Please use this identifier to cite or link to this item:
|Title: ||Exponential stability of artificial neural
networks with distributed delays and large impulses|
|Authors: ||Mohamad, Sannay|
|Issue Date: ||2008|
|Citation: ||Mohamad, S., Gopalsamy, K., & Akcar,
H., 2008. Exponential stability of artificial neural networks with distributed delays
and large impulses. Nonlinear Analysis-Real World Applications, 9(3), 872-888.|
|Appears in Collections:||0102 - Applied Mathematics|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.